# SDR 9501812703

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18157013
- Condition: Failed
- Location: Te Flap
- Part time: 6,883 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON FLAP EXTENSION, TRAILING EDGE INBOARD FLAPS INDICATED AN ASYMMETRICAL CONDITION.  COMPLETED ABNORMAL PROCEDURE AND DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT INBOARD FLAP POSITION DRIVE UNIT AND TRANSMITTER.  OPERATIONAL CHECK NORMAL.
